MathSciNet Relay Station
MathSciNet bibliographic data
MR870690 11F70 (11F55 11F67 11G25)
Carayol, Henri Sur les représentations $l$-adiques associées aux formes modulaires de Hilbert. (French) [On $l$-adic representations associated with Hilbert modular forms] Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 3, 409–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement